ITEM METADATA RECORD
Title: A property of an inverse laplace transform
Authors: Jagers, Aa ×
Grossman, N
Kotlarski, Ii
Nasir, N
Piessens, Robert #
Issue Date: 1982
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM review vol:24 issue:2 pages:228-229
URI: 
ISSN: 0036-1445
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science